Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 170, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 28, 2012, 7:22 PM EDT for Glynn County, Georgia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 7:22 PM EDT (23:22 UTC)
- Expired
- Jul 28, 2012, 8:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Glynn County, GA
The radar
The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1585 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519
WUUS52 KJAX 282322
SVRJAX
GAC127-290015-
/O.NEW.KJAX.SV.W.0170.120728T2322Z-120729T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
722 PM EDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 815 PM EDT
* AT 723 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR EVERETT...OR 10 MILES NORTHWEST OF DOCK JUNCTION...AND
MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCK
JUNCTION AND COUNTRY CLUB ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3114 8143 3130 8174 3140 8167 3140 8166
3145 8163 3136 8152 3134 8144 3129 8141
3128 8137
TIME...MOT...LOC 2323Z 294DEG 7KT 3132 8158
$$
PETERSON1 follow-up statement
861
WWUS52 KJAX 290010
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
810 PM EDT SAT JUL 28 2012
GAC127-290019-
/O.EXP.KJAX.SV.W.0170.000000T0000Z-120729T0015Z/
GLYNN GA-
810 PM EDT SAT JUL 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR GLYNN COUNTY WILL EXPIRE AT
815 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3114 8143 3130 8174 3140 8167 3140 8166
3145 8163 3136 8152 3134 8144 3129 8141
3128 8137
TIME...MOT...LOC 0009Z 294DEG 7KT 3128 8148
$$
PETERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:52 PM EDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jul 28, 2:52 PM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 252 PM EDT SAT JUL 28 2012 .SHORT TERM... CURRENTLY...LAPS AND SPC MESOANALYSIS SHOW SBCAPE VALUES OF 2500-3500 J/KG ACROSS THE AREA WITH THE HIGHEST VALUES ACROSS CENTRAL PARTS OF THE CWA. RADAR SHOWS MAINLY SCT SHOWERS AND STORMS ACROSS CENTRAL PARTS OF THE CWA...MAINLY FORCED BY LLVL CONVERGENCE. GFS SEEMS TO HAVE BETTER HANDLE ON THIS CONVECTION THAN THE NAM. HEAT INDICES ARE ABOUT 100...WITH ISOLD LOCATIONS WITH HEAT INDICES OF 105-107 ATTM. CONDITIONS REMAIN CONDUCIVE FOR BRIEF DOWNBURSTS AND PERHAPS SOME SMALL HAIL AND FREQUENT LIGHTNING...BUT WARM TEMPS ALOFT WILL KEEP MOST ACTIVITY RELATIVELY WEAK. TONIGHT...SCT SHOWERS AND STORMS EXPECTED OVER NRN PARTS OF NE FL AND SE GA BEFORE SLOWLY DIMINISHING WITH LOSS OF HEATING. MID-UPPER LEVEL TROUGH AXIS AND A PLUME OF DEEPER MOISTURE WILL SAG SWD AND SETTLE ACROSS CENTRAL PORTIONS OF FORECAST AREA BY 12Z SUN. THUS...COULD SEE ISOLD WEAK CONVECTION LINGER WELL AFT MIDNIGHT...MAINLY NE PARTS AND SUWANNEE VALLEY AREA. LOWS REMAIN WARM IN THE 72 TO 78 DEG RANGE. SUNDAY...WILL HAVE MORE COVERAGE OF STORMS AREA WIDE AS MEAN LAYER (1000-500 MB) TROUGH SETTLES SOUTH OVER THE AREA. STORMS WILL FIRST FORM ALONG THE GULF COAST DURING THE LATE MORNING AND SPREAD THROUGH THE AREA DURING THE AFTERNOON DURING MAX HEATING. SOME STORMS MAY BE STRONG...ESPECIALLY ACROSS NE FL WHERE TEMPS ALOFT WILL BE COOLER (AROUND -7C). HAVE GONE WITH HIGH END SCATTERED POPS. HIGH TEMPS IN THE MID 90S INLAND WILL COMBINE WITH DEWPOINTS IN THE LOWER/MID 70S WILL PRODUCE HEAT INDICES OF 102-105. SUNDAY NIGHT...SCATTERED STORMS WILL CONTINUE INTO THE EARLY EVE AND MAY LINGER ALONG THE I-95 CORRIDOR DUE TO THE LIGHT SW STEERING FLOW. STORMS WILL GRADUALLY COME TO AN END DURING THE EVENING DUE TO LOSS OF HEATING. .LONG TERM /MONDAY THROUGH FRIDAY/... A RATHER STAGNANT WEATHER PATTERN IS EXPECTED FOR THE BALANCE OF NEXT WEEK...AS RIDGING ALOFT CENTERS OVER TEXAS AND TROUGHING ALOFT REMAINS POSITIONED ALONG THE EASTERN SEABOARD. THE 12Z ECMWF AND 00Z GFS SUGGEST THAT SHORTWAVES WILL DIVE SOUTHEASTWARD FROM THE UPPER MIDWEST INTO THE SOUTHEASTERN STATES THROUGHOUT THE WEEK. THE AXIS OF LOW-LEVEL ATLANTIC RIDGING WILL REMAIN POSITIONED ACROSS SOUTH FLORIDA...WITH SOMEWHAT DRIER AIR PERSISTING TO OUR SOUTH. THIS WEATHER PATTERN WILL MAINTAIN A MOIST...GENTLE TO MODERATE SOUTHWEST TO WESTERLY WIND REGIME THAT WILL ACTIVATE AFTERNOON SEA BREEZES...RESULTING IN SCATTERED DIURNAL POPS (30-50%) REGION-WIDE. HIGHER END SCATTERED COVERAGE WILL BE FOUND OVER SOUTHEAST GEORGIA NEAR WEAK SURFACE TROUGHING...WITH A NORTH TO SOUTH GRADIENT EXPECTED OVER NORTHEAST FLORIDA DUE TO PERSISTENTLY DRIER AIR ALOFT OVER THE PENINSULA. TEMPERATURES AND HUMIDITY VALUES WILL REMAIN NEAR CLIMATOLOGY FOR MUCH OF THE WEEK...WITH HIGHS GENERALLY IN THE LOW TO MID 90S AND LOWS IN THE LOWER TO MID 70S. && .AVIATION...VFR WILL PREVAIL. ISOLD TO SCT CONVECTION NEAR TERMINALS REST OF TODAY AND WILL NEED MAY TO GO WITH TEMPO TSRA FOR NE FL TAFS BASED ON RECENT RADAR TRENDS. MAIN CONCERNS WILL BE VSBY DOWN TO MVFR AND GUSTY WINDS. OTHERWISE...CONVECTION WILL WIND DOWN THIS EVENING WITH WINDS BECOMING LIGHT FROM THE SW. CHANCE OF STORMS ON SUN MAINLY FROM ABOUT 16Z ONWARD BUT PROBABILITIES ARE LESS THAN 50% ATTM AND SO LEFT OUT MENTION FOR THIS TAF SET. && .MARINE...S-SW WINDS WILL INCREASE TO SOLID 15 KT MAINLY OFFSHORE WATERS FOR FIRST HALF OF TONIGHT BEFORE DECREASING AND BECOME MORE SW AND W BY 12Z SUN. MAY SEE A FEW STORMS WITH GUSTY WINDS AFFECT NEARSHORE WATERS...MAINLY FROM ABOUT ST AUGUSTINE NWD. RIP CURRENTS: MODERATE RISK THROUGH SUNDAY WITH LINGERING LONG PERIOD EASTERLY SWELL. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 93 72 93 / 30 40 30 50 SSI 78 91 76 90 / 30 50 40 50 JAX 74 93 73 92 / 30 50 40 50 SGJ 76 91 75 90 / 30 40 40 50 GNV 72 92 72 92 / 30 40 20 40 OCF 72 93 73 92 / 10 40 20 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ARS/PP/PK
Hazardous weather outlook, Jul 28, 12:55 PM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1255 PM EDT SAT JUL 28 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-291000- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 1255 PM EDT SAT JUL 28 2012 ...MODERATE RISK OF RIP CURRENTS AT LOCAL BEACHES THIS WEEKEND... ...ELEVATED HEAT INDEX VALUES THROUGH THE WEEKEND... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TODAY AND TONIGHT... HEAT AND HUMIDITY WILL COMBINE TO PRODUCE HEAT INDICES OF 100 TO 107 DEGREES. LINGERING EASTERLY SWELLS WILL PROMOTE A MODERATE RISK OF RIP CURRENTS AT LOCAL BEACHES. FOR MAXIMUM SAFETY...CHECK WITH LIFEGUARDS ABOUT OCEAN HAZARDS BEFORE ENTERING THE SURF. SCATTERED THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND EVENING...WITH THE GREATEST CHANCES ACROSS SOUTHEAST GEORGIA AND THE NORTHERN HALF OF NORTHEAST FLORIDA. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND FREQUENT LIGHTNING. STORM MOTION WILL BE EAST AROUND 10 TO 15 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... HOT AND HUMID CONDITIONS WILL PERSIST THROUGH EARLY NEXT WEEK... WITH AFTERNOON HEAT INDEX READINGS OF 98 TO 105 DEGREES. LINGERING EASTERLY SWELLS WILL PROMOTE A MODERATE RISK OF RIP CURRENTS AT LOCAL BEACHES SUNDAY. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL PREVAIL THROUGH MUCH OF NEXT WEEK. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 28, 5:13 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT SAT JUL 28 2012
FLZ025-033-282145-
DUVAL-ST. JOHNS-
513 PM EDT SAT JUL 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...
AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER FRUIT COVE...MOVING EAST AT 5 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SWITZERLAND...
MANDARIN AND FRUIT COVE THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3000 8156 3000 8167 3002 8169 3006 8169
3008 8168 3012 8168 3014 8169 3016 8169
3017 8157
TIME...MOT...LOC 2114Z 259DEG 5KT 3008 8162
ENYEDILocal storm report, Jul 28, 5:34 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 5 NNE ORANGE PARK 30.24N 81.68W
07/28/2012 M42 MPH DUVAL FL ASOS
NAVAL AIR STATION JACKSONVILLE MEASURED A PEAK WIND GUST
OF 42 MPH FROM A THUNDERSTORM.
&&
AENYEDILocal storm report, Jul 28, 5:34 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 5 NNE ORANGE PARK 30.24N 81.68W
07/28/2012 M42 MPH DUVAL FL ASOS
NAVAL AIR STATION JACKSONVILLE MEASURED A PEAK WIND GUST
OF 42 MPH FROM A THUNDERSTORM.
&&
AENYEDISpecial weather statement, Jul 28, 6:49 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
649 PM EDT SAT JUL 28 2012
GAZ136-153-154-282330-
COASTAL GLYNN-INLAND GLYNN-WAYNE-
649 PM EDT SAT JUL 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
WAYNE...AND NORTHERN GLYNN COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 730 PM EDT...
AT 648 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHEAST OF EVERETT...OR 8 MILES
NORTHWEST OF DARIEN...DRIFTING SOUTH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND MOUNT PLEASANT...EVERETT AND BOYS ESTATE
THROUGH 730 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3123 8142 3144 8177 3155 8167 3153 8165
3151 8165 3148 8161 3145 8162 3136 8152
3134 8144 3131 8141 3128 8140
TIME...MOT...LOC 2248Z 225DEG 2KT 3142 8155
PETERSONSpecial weather statement, Jul 28, 7:01 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 701 PM EDT SAT JUL 28 2012 GAZ150-151-282345- PIERCE-WARE- 701 PM EDT SAT JUL 28 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WARE AND SOUTHWESTERN PIERCE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT... AT 701 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 2 MILES WEST OF WARESBORO...OR 9 MILES WEST OF WAYCROSS...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DIXIE UNION...WARESBORO...WAYCROSS...SUNNYSIDE... NEEDHAM AND DEENWOOD THROUGH 745 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3131 8224 3108 8240 3117 8264 3141 8245 TIME...MOT...LOC 2301Z 287DEG 6KT 3125 8250 PETERSON
Special weather statement, Jul 28, 7:11 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
711 PM EDT SAT JUL 28 2012
FLZ033-037-038-290000-
FLAGLER-PUTNAM-ST. JOHNS-
711 PM EDT SAT JUL 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PUTNAM...SOUTHERN ST. JOHNS AND EXTREME NORTHWESTERN FLAGLER COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 800
PM EDT...
AT 711 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM ORANGE MILLS TO 4
MILES SOUTH OF WELAKA...MOVING EAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WELAKA...SATSUMA...ORANGE
MILLS...EAST PALATKA...SAN MATEO...HASTINGS...POMONA PARK AND LAKE
COMO THROUGH 800 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2972 8144 2940 8159 2943 8174 2962 8167
2972 8159
TIME...MOT...LOC 2311Z 287DEG 6KT 2967 8156 2943 8168
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 4:15 PM EDT | Special Weather Statement | JAX | Charlton | 45 min |
| Jul 28, 4:20 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 40 min |
| Jul 28, 6:49 PM EDT | Special Weather Statement | JAX | Glynn | 41 min |
| Jul 28, 7:01 PM EDT | Special Weather Statement | JAX | Ware | 44 min |
| Jul 28, 7:47 PM EDT | Special Weather Statement | JAX | Wayne | 43 min |
| Jul 28, 7:48 PM EDT | Areal Flood Advisory | JAX | Glynn | 87 min |
| Jul 28, 7:51 PM EDT | Areal Flood Advisory | JAX | Ware | 114 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.